Jiří Matoušek - Selected Publications#

Published 7 monographs (3 with a co-author), over 140 original research papers and several surveys. For full list of publications see http://kam.mff.cuni.cz/~matousek/publ.pdf

Bibliometric data based on Google Scholar: Overall number of citations 6499, h-index 44, i10-index 93.

Selected monographs:

Geometric Discrepancy. An Illustrated Guide, Springer-Verlag, Berlin 1999. Revised 2nd printing 2010. (over 300 citations)

Lectures on Discrete Geometry, Springer, New York, 2002. (over 650 citations)

Thirty three miniatures (Mathematical and algorithmic applications of linear algebra), Amer. Math. Soc., Providence, 2010.

Selected papers:

Efficient partition trees, Discrete & Computational Geometry, 8(1992) 315-334. (244 citations)

A subexponential bound for linear programming (with M. Sharir and E. Welzl), Algorithmica 16(1996) 498-516. (268 citations)

The distance trisector curve (with Tetsuo Asano and Takeshi Tokuyama), Advances in Mathematics 212 (1), 338--360 19(2007).

Inapproximability for metric embeddings into R^d (with Anastasios Sidiropoulos), Trans. Amer. Math. Soc. 362(2010) 6341-6365.

The number of unit distances is almost linear for most norms, Adv. Math. 226(2011) 2618-2628.
Hardness of embedding simplicial complexes in R^d (with Uli Wagner and Martin Tancer), J. Europ. Math. Soc. 13(2011)259-295.

Lower bounds for weak epsilon-nets and stair-convexity (with Boris Bukh and Gabriel Nivasch), Israel J. Math 182(2011) 199-228.
Imprint Privacy policy « This page (revision-4) was last changed on Monday, 1. October 2012, 14:54 by Kaiser Dana
  • operated by